Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Strep throat, excessive saliva, swollen gums, loose teeth, sore in cheeks. Taking penicillin. Treatment?

Diagnosed with strep throat , (they didn t do any culture) two days ago. Been on antibiotics 2 days. Excessive saliva for past couple of days and it s getting worse. Gums are swollen and red last couple of days and now my teeth are getting sore and loose. Also getting a sore (chancre?) on inside of cheek. Left lymph node very big. Shouldn t it be getting smaller since I ve been on penicillin for two days?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
thye swelling of lymph node will go long time afterthe symptomps come back
pencillin is best choice
along with you vcan add metrogyl 200 mgm daily
tab allegra 120 mgm daily
apply kenacort mouth gel in effectes cheeks gums etc

hexidine mouth wahes
diclofenic for pain two week cvourse
after that start septilin 2 tab tds and continuse allegra and mucaine gel for next 3-4 week that will subside to normal level
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor